# SDR ASAA2019122081660

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,640 hours, 14,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60763
- Condition: Sheared
- Location: Door Guide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN, FOUND GUIDE ARM PIN SCREW SHEARED OFF. GROUNDED - YES. REMOVE & REPLACE UPPER RADIUS LINK PIN , KEYWASHER & SCREW REF B737-800 AMM 52-11-21-000-802 & 52-11-21-400-802 L1 DOOR.
